# SDR ALGA201203220011

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Aircraft time: 13,623 hours
- Engine: Allsn 250C30
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Piston
- Part number: 41012001
- Part serial: AP40146
- Condition: Eroded
- Location: Zone 200
- Part time: 1,053 hours
- Component: Servo, Skrsky
- Component part number: 7665009805111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO LOCKED UP 4 TIMES ON FUNCTIONAL CHECK ON HYD BENCH.  FOUND PLASMA COATING BROKE OFF SYS 1 AND 2 PISTONS.  PLASMA WAS FOUND IN BOTH SYS BYPASS SPOOL, SLEEVES, AND PRIMARY CONTROL VALVES.
